# SDR DALA2023031301798

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Gusset
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2661353) DURING INSPECTION FOUND CRACK GUSSET LOCATED AT STA 500L AND STR 19R AT FWD CARGO COMPARTMENT. REPLACED GUSSET LOCATED AT STA 500L AND STR 19R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-72-11 DWG # 143A7902.
